# SDR GTIA2017011801751

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 2,408,201 hours, 11,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT DETECTED A DIRTY SOCK ODOR IN COCKPIT.  TURNED OFF PACK 1 AND SHUT CROSS BLEED VALVE. ODOR DISSIPATED . NO ODOR IN CABIN. IAW ODOR EVENT FORM FOUND NR 1 PACK, NR 1 ENGINE BLEED TO BE SUSPECT.  PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. OPS & LEAK CHECKED GOOD. NO ODOR PRESENT. VISUALLY INSPECTED NR 1 ENGINE FOR LEAKS, NO LEAKS FOUND. R & R RECIRCULATION FILTERS IAW AMM 21-21-41
